About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 893045, 10 pages
http://dx.doi.org/10.1155/2013/893045
Research Article

A Non-NP-Complete Algorithm for a Quasi-Fixed Polynomial Problem

1Department of General Education, National Army Academy, Taoyuan 320, Taiwan
2Department of Mathematics, National Tsing Hua University, Hsinchu 300, Taiwan

Received 15 January 2013; Accepted 24 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Yi-Chou Chen and Hang-Chin Lai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yi-Chou Chen, “Infinitely Many Quasi-Coincidence Point Solutions of Multivariate Polynomial Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Yi-Chou Chen, and Hang-Chin Lai, “New Quasi-Coincidence Point Polynomial Problems,” Journal of Applied Mathematics, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar